# SDR MWEA011370

- Difficulty date: October 11, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 78,012 hours, 88,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 591016331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB, AFT SIDE, RADIAL STIFFENER NR 16 LT SIDE HAS A CRACK AT STANDOFF ATTACHMENT.  FABRICATED AND INSTALLED REPAIR DOUBLERS.
